# SDR R61A2019040418340

- Difficulty date: March 18, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 170877558001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  HEATED DRAIN MAST DOUBLER HAS SIGNS OF CORROSION BETWEEN FRAMES 86 AND 87 STRINGERS
28R AND 27R. REMOVED AND REPLACED AFT HEATED DRAIN MAST DOUBLER, REF SRM 51-40-08. A/C REMAINS IN CHECK.
